# SDR AALA971399

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49180
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CUSP CORRODED BLEOW G1 GALLEY DRAIN PAN.  INSTALLED DOUBLER PER SRM 53-01 FIG 4 AND ESO 80559.  (M)
